Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2018 year

Upper bounds on the smallest size of a complete cap in PG(N,q), N ≥3, under a certain probabilistic conjecture, Australasian Journal of Combinatorics, vol. 72, Part 3, 2018, pp. 516--535

Go to publication Download (345.2 KB)

Authors: Davydov A., Faina G., Marcugini S., Pambianco F.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2019
About  |  Contacts  |  The old version of this site